# SDR CA130916003

- Difficulty date: September 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Propeller: Hartzl HCE4A3D
- System (JASC): 6114 · Propeller Hub Section
- Part: Knob
- Part number: B4652
- Condition: Noisy
- Location: Cam Follower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUR CUSTOMER REPORTED A CLUNKING NOISE FROM INSIDE THE HUB WHEN THE PROPELLER WAS ROTATED ON THE ACFT.  UPON DISASSEMBLY OF THE PROPELLER WE FOUND THAT THE CAM FOWLERS ON 3 OF THE 4 PC KNOB ASSEMBLIES HAD EXCESSIVE PLAY AND CONTAINED NO LUBRICATION.  THE FOURTH CAM FOWLER HAD SLIGHT PLAY BUT ALSO CONTAINED NO LUBRICATION.  THE CAM FOWLERS WERE REPLACED WITH NEW AND THE PROPELLER WAS REASSEMBLED AND RETURNED TO THE CUSTOMER.
